Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Normal to have trouble urinating and loss of bladder control after taking Phent-X for weight loss?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 481 Questions
I'm taking phent-x for weight loss. I'm having trouble urinating and controlling my bladder. Is this a normal side effect?
Posted Sat, 8 Mar 2014 in Medicines and Side Effects
Answered by Dr. Saul Weinreb 1 hour later
Brief Answer: Not side effects Detailed Answer: Hi, Thank you for using HCM, I would be happy to help The symptoms you mention are not known as side effects of phentermine. I would have to assume that they are due to some other cause and not the phentermine, and if they continue to be a problem, you should have it investigated by your doctor. If you stop the pills and the symptoms go away, that might indicate that it was indeed the cause of the symptoms, but that would be very unusual, as this is not a reported side effect of phentermine. I hope this answers your question, please let me know if you have any more questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor